RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 961–964 (Mi dan30639)  

MATHEMATICS

A non-homogeneous Riemann boundary-value problem with infinite index

N. V. Govorov

Novocherkassk Polytechnic Institute

Full text: PDF file (458 kB)

Bibliographic databases:
Presented: А. А. Дородницын
Received: 02.06.1964

Citation: N. V. Govorov, “A non-homogeneous Riemann boundary-value problem with infinite index”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 961–964

Citation in format AMSBIB
\Bibitem{Gov64}
\by N.~V.~Govorov
\paper A non-homogeneous Riemann boundary-value problem with infinite index
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 961--964
\mathnet{http://mi.mathnet.ru/dan30639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0170019}
\zmath{https://zbmath.org/?q=an:0173.08703}


Linking options:
  • http://mi.mathnet.ru/eng/dan30639
  • http://mi.mathnet.ru/eng/dan/v159/i5/p961

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019